# SDR USAA20100520SB081

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10C BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
